# SDR USAA2013080200003

- Difficulty date: July 29, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE GENERATOR TRIPPED DURING CRUISE.  RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MX ACCOMPLISHED BPCU BITE.  FOUND FAULT MESSAGES, 'DP TRIP', 'CT LOOP GROUND'.  FOUND WIRE W374-401B-18 WITH SHORT TO GROUND.  REPLACED FIREWALL RECEPTACLE DUE TO BAD INSULATOR.  RT GENERATOR OPS CHECKED OK.
